I have been off of blood pressure medicine for several months now, but had continued taking Traimterene/HCTZ. Just realizing the side effects and should get off of this drug. How do I stop taking it safely?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 21 Aug 2009
I was taking Maxzide 37.5/25 a generic white capsule with a black line around it. the R.P.H. changed the to Triamterene/ HCTZ by Mfg. Watson a round ...
1 answer • 11 Jul 2011
I have been taking triamterene 37.5 mg / hctz 25 mg for a number of years, but developed an allergy to it. My doctor has instructed me to stop taking ...
1 answer • 19 May 2012
... for the first two weeks I had no symptoms, now I keep getting dizzy spells, especially when getting up and sitting down, no energy, weird ...
3 answers • 6 Jun 2012
... back when I stop taking it?
1 answer • 14 Mar 2013